# SDR AALA201708219057

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 54,732 hours, 19,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT IN THE AISLE BY SEAT 26D IS INOPERATIVE.  SECURED UNDERSEAT CONNECTOR.  OPERATIONAL CHECK PER AMM 33-51-00 GOOD.
